×

Found 6,155 Documents (Results 1–100)

100
MathJax

Monotone decomposition of the Cauchy problem for a hyperbolic equation based on transport equations. (English. Russian original) Zbl 07514281

Comput. Math. Math. Phys. 62, No. 3, 432-440 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 442-450 (2022).
MSC:  35Q49 65M06
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software